RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Appl. Probab., 2015, Volume 52, Issue 3, Pages 877–893 (Mi jappp1)  

Limit theorems for decomposable branching processes in a random environment

Vladimir Vatutina, Quansheng Liub

a Steklov Math Inst, Moscow 119991, Russia
b Univ Bretagne Sud, UMR 6205, LMBA, F-56000 Vannes, France

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318
National Center for Scientific Research (CNRS)
National Natural Science Foundation of China 11171044
11571052
11401590
V. Vatutin was supported in part by the Russian Foundation for Basic Research (Project No. 14-01-00318) and by the French National Center for Scientific Research for a scientific stay of three months in 2013 at the Universite de Bretagne-Sud, where the present work was essentially carried out. Q. Liu was supported in part by the National Natural Science Foundation of China (grants no. 11171044, no. 11571052, and no. 11401590).


DOI: https://doi.org/10.1239/jap/1445543853


Bibliographic databases:

ArXiv: 1403.0746
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jappp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019